Aa
Aa
A
A
A
Close
Avatar universal

meds making me itch

I am on triliptol and lithium and am getting rashes and pins and needles all over my body.Is there something that can be done that can stop this.The meds.are working so well I am afraid to get off them but can not take the pain of the rash.
2 Responses
242532 tn?1269550379
MEDICAL PROFESSIONAL
You must see your doctor because it sounds like an allergic reaction..if the medications are the cause you may have to change or take some steroids...but don't delay, allergic reactions are serious.
Avatar universal
I don't know what these symptoms in combination mean.  A rash could be due to an allergy to the medication.  You can sometimes get pins and needles from anxiety (or any number of other reasons).  From memory some members have mentioned pins and needles when withdrawing from medication.

You could always discuss this with your doctor.  Pain may affect your compliance therefore it would be really important to do so.  Also if you're just starting these medications it may be a normal response.  Best to get it checked out.
If it's hives or something like that you may be able to use a cream to soothe it.

If you have trouble breathing or anything like that you should stop the med and talk to a doctor immediately.

You are reading content posted in the Depression/Mental Health Forum

Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area